# SDR SIMA201809065001

- Difficulty date: September 5, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 35,308 hours, 30,468 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

A/ICE FAIL WING ON DESCENT WHILE IN ICING CONDITIONS THRUST INCREASE AND RECYCLE OF BUTTON DID NOT CORRECT ISSUE. PERFORMED ANTI ICE OPS CK WITH CREW SYSTEM OPS NORMAL NO DEFECTS NOT A/C OK FOR SERVICE IAW AMM 30-00-00.
